SP Numbers

Ever since I was a kid, I have been fascinated about prime numbers and number theory in general. However, I felt the need to work in a slightly different domain instead of the set of prime numbers; to observe things a little differently, but still arrive at similar conjectures. I define an ‘SP Number’ to be any number of the form prime*square.

My paper on the same, titled, “Distribution of Square Prime Numbers” has been accepted for publication in the Missouri Journal of Mathematical Sciences, Volume 34, No. 1. Spring 2022. Here is the arXiv link: https://arxiv.org/abs/2109.10238

You can also check my lectures on these numbers (these were discussion sections held with my students from India)

https://www.youtube.com/watch?v=81MsIJ7NXpc (Part 1)

https://www.youtube.com/watch?v=0U_Opuvc0w0 (Part 2)

https://www.youtube.com/watch?v=BOO4t15ovQE (Part 3)